MathSciNet Relay Station
MathSciNet bibliographic data
MR1399950 11R33
Byott, Nigel P.; Lettl, Günter Relative Galois module structure of integers of abelian fields. J. Théor. Nombres Bordeaux 8 (1996), no. 1, 125–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement